Bulletin of the Transilvania University of Brasov, Series III: Mathematics and Computer Science, vol.2, no.1, pp.77-82, 2022 (Scopus)
© 2022, Transilvania University of Brasov 1. All rights reserved.In this paper, we introduce the Pell-Eisenstein Series which are obtained by Pell numbers and they are a new class of Eisenstein-type series. First we see that they are well-defined and then we prove that the Pell-Eisenstein series satisfies some functional equations. Proofs are based on properties of Pell numbers and calculations.